# SDR A6WA200640010

- Difficulty date: January 21, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 12,763 hours, 12,340 cycles
- Engine: Ge CF343B1
- System (JASC): 7410 · Ignition Power Supply
- Part: Static Inverter
- Part number: 601R593231
- Part serial: 336
- Condition: Unserviceable
- Part time: 10,575 hours, 10,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE PERFORMING SERVICE CHECK NOTECED SMOKE AND FIRE IN AUXILIARY EQUIPMENT BAY FROM WIRE BUNDLE-R LEANING TO STATIC INVERTER MOUNTED ON PRESSURE BULKHEAD.  MAINTENANCE REMOVED AND REPLACED STATIC INVERTER.  REWIRED STATIC INVERTER CONNECTOR PLUG AND WIRES KB1A14, KB4A20, KB4B20, KB4D20.  REPLACED RELAYS 2K3KB AND 1K3KB IAW WMM 74-00-00. OPS CHECK GOOD. (K)
